Armenian Journal of Mathematics

SD-Groups and Embeddings

Mikaelian, Vahagn (2008) SD-Groups and Embeddings. Armenian Journal of Mathematics, 1 (3). pp. 23-42. ISSN 1829-1163 (Submitted)

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


We show that every countable SD-group G can be subnormally embedded into a two-generator SD-group H. This embedding can have additional properties: if the group G is fully ordered then the group H can be chosen to also be fully ordered. For any non-trivial word set V this embedding can be constructed so that the image of G under the embedding lies in the verbal subgroup V (H) of H.

Item Type:Article
Uncontrolled Keywords:Embeddings of groups, SD-groups, two-generator groups, ordered groups, generalized soluble groups.
Subjects:20-xx Group theory and generalizations
ID Code:62
Deposited By:Professor Anry Nersesyan
Deposited On:15 Dec 2008 17:03
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page